RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sobolevskii, Stanislav Leonidovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:88
Abstract pages:585
Full texts:304
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person120852
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. S. L. Sobolevskii, “On a modification of the small parameter method”, Differ. Uravn., 42:2 (2006),  202–212  mathnet  mathscinet; Differ. Equ., 42:2 (2006), 218–228
2005
2. S. L. Sobolevskii, “Movable Singular Points of Algebraic Ordinary Differential Equations”, Differ. Uravn., 41:8 (2005),  1092–1099  mathnet  mathscinet; Differ. Equ., 41:8 (2005), 1146–1154
2004
3. S. L. Sobolevskii, “Semialgebraic Integrability of Algebraic Differential Equations”, Differ. Uravn., 40:8 (2004),  1068–1075  mathnet  mathscinet; Differ. Equ., 40:8 (2004), 1131–1138
4. S. L. Sobolevskii, “Movable Singular Points of Polynomial Ordinary Differential Equations”, Differ. Uravn., 40:6 (2004),  756–762  mathnet  mathscinet; Differ. Equ., 40:6 (2004), 807–814
2003
5. S. L. Sobolevskii, “Fixed Singular Points of Differential Systems”, Differ. Uravn., 39:4 (2003),  563–564  mathnet  mathscinet; Differ. Equ., 39:4 (2003), 602–603
6. S. L. Sobolevskii, “Movable Singular Points of Ordinary Differential Equations with Algebraic Singularities of the Right-Hand Side”, Differ. Uravn., 39:3 (2003),  354–358  mathnet  mathscinet; Differ. Equ., 39:3 (2003), 381–386
2002
7. S. L. Sobolevskii, “Systems of Differential Equations with Nonunique Solutions of the Cauchy Problem”, Differ. Uravn., 38:3 (2002),  426–427  mathnet  mathscinet; Differ. Equ., 38:3 (2002), 451–452
2000
8. S. L. Sobolevskii, “The class of solutions and algebraic integrability of algebraic differential equations. Trajectories of dynamical systems”, Differ. Uravn., 36:2 (2000),  177–186  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 203–212
1999
9. S. L. Sobolevskii, “Sections of sets of nonuniqueness points of first-order ordinary differential equations”, Differ. Uravn., 35:3 (1999),  304–309  mathnet  mathscinet; Differ. Equ., 35:3 (1999), 304–309
1998
10. S. L. Sobolevskii, “On the nonuniqueness of solutions of the Cauchy problem for ordinary differential equations with a parameter”, Differ. Uravn., 34:12 (1998),  1708–1710  mathnet  mathscinet; Differ. Equ., 34:12 (1998), 1718–1720

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020